# SDR SWAA2025060478040

- Difficulty date: June 3, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N8619F
- Make and model: Boeing 737-8H4
- Aircraft serial: 33939
- Aircraft time: 39,413 hours, 18,857 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Outflow Valve
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF CABIN PRESSURE AT 31;000 ' <[01]. REMOVED AND REPLACED AFT OUTFLOW VALVE REF AMM 21-31-03.; [02] ACCOMPLISHED CONDITIONAL INSPECTION REF 05-51-81. ALSO REPLACED DRAIN VALVES REF AMM 51-41-13; ADJUST AFT CARGO DOOR STOPS REF AMM 52-31-00. REMOVED AND REPLACED OUT FLOW VALVE REF AMM 21-31-03. AIRCRAFT PASSED PACK CONFIDENCE CHECK REF 721-00-01. AIRCRAFT OK FOR CONTINUED SERVICE.
